# SDR SIMA200802107

- Difficulty date: January 18, 2008
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 7,076 hours, 6,382 cycles
- Engine: Allsn AE3007A
- Engine time: 7,207 hours, 6,491 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: AE3007A1
- Part serial: CAE312775
- Condition: Leaking
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 3821 CREW REPORTED A ABORTED TAKE-OFF DUE TO STRONG SMOKE ODOR IN THE COCKPIT.  NO VISIBLE SMOKE OBSERVED.  DFW MTX CONFIRMED WAS OIL ODOR IN COCKPIT.  NO ODOR IN CABIN.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED LT ENGINE IAW WC 71-000-00.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
